# SDR HEEA087273

- Difficulty date: June 11, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N493PH
- Make and model: Bell 407
- Aircraft serial: 53393
- Aircraft time: 4,584 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Pressure Switch
- Part number: 214040806003
- Part serial: 11918
- Condition: Inoperative
- Location: M/R Gearbox
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURE SWITCH INOPERATIVE, CAUTION LIGHT WILL NOT COME ON. TO BE SENT TO MFG.
